| Model Number |
BIO-COMP INTERFSCRW W/DISP SHTH |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament plastic the screw has twisted off during insertion.No part of the device broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: complaint is confirmed.Functional testing was not able to be performed on the returned ar-1380c due to the damage to the device.Upon visual evaluation, the threads of the screw were warped and damaged.The method used to prepare the bone, as well as the bone quality encountered during the procedure, were not provided.The most likely cause can be attributed to misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.Refer to investigation photos.